# SDR ASAA0340118

- Difficulty date: March 8, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fairing
- Part number: 65C340662
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND RIGHT ELEVATOR TAB AFT MAST FAIRING CRACKED AT OUTBOARD CORNER.  REMOVED AND REPLACED RIGHT ELEVATOR TAB AFT MAST FAIRING.  (M)
